# SDR BIER950012

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4098S
- Make and model: Beech 58
- Aircraft serial: TH600
- Engine: Cont IO520C
- System (JASC): 7320 · Fuel Controlling System
- Part: Mixture Cable
- Part number: 5038901223
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MIXTURE CABLE BROKEN AT MIXTURE END ROD END ATTACH.  REMOVED AND REPLACED CABLE.  SUBMITTER STATES PROBLEM SEEMS TO BE FROM INSUFFICIENT LUBRICATION OF CABLE, CABLE MOVEMENT WAS EXTREMELY STIFF WHEN REMOVED.
